# SDR ABXA20221028120

- Difficulty date: October 26, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 32973
- Aircraft time: 52,388 hours, 21,629 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Module
- Part number: 285T009917
- Part serial: D00870
- Condition: Faulty
- Location: Stab Trim
- Part time: 48,045 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT STAB TRIM CAUTION MSG AND STAB TRIM STATUS MSG CAME ON. AIRCRAFT BACK TO BLOCK  AND MESSAGES DISAPPEARED AFTER LEFT ENGINE WAS SHUTDOWN. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE PERF MCDP TEST 65 TEST PASSED. PERF MCDP 30/40 FAULT RETURNED, FAULT ON SAM FOR R FSPM . REMOVED AND REPLACED R FSPM OPS CK GOOD TRANSFERRED TO MEL 27-41-2A, MBCB 11/05/22 MX PROCEDURES 27-41-2 C/W PLACARDS INSTALLED ALL PER AMM 27-58-01/ AMM 22-00-02. AIRCRAFT RETURNED TO SERVICE.
